See Alike in...

Alike App

Browser

djslimetime

659d

I have been taking Strattera 80 mg for about 4 months and found that it did nothing for me, which is kind of a bummer. I have an appointment today with my psychiatrist to switch up the meds to a stimulant so I can actually get my sleep schedule under control! If you take a stimulant med, what's your experience with it? Was there any notable side effects? How long did it take for you to notice the change?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion